# SDR IPXA12171768

- Difficulty date: February 1, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 11,106 hours, 6,987 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5328424208
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, SEAT TRACK A FR62, -Y953 IS CORRODED.  REPAIRED SEAT TRACK A FR62, -Y953 IAW SRM 53-10-16, BLOCK 201, PARA 4, FIG 201.
